# SDR VJ970344

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOPERATIVE FROM SEAT ROW 19 AFT.  REPAIRED SHORTED FLOOR TRACK AND REPLACED BATTERY PACK CHARGER MODULE FOR EPL'S IAW MM 33-51, OPS CHECKED NORMAL.
